Local fibred right adjoints are polynomial

Anders Kock, Joachim Kock

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

For any locally cartesian closed category E, we prove that a local fibred right adjoint between slices of E is given by a polynomial. The slices in question are taken in a well known fibred sense
Original languageEnglish
JournalMathematical Structures in Computer Science
Volume23
Issue1
Pages (from-to)131-141
Number of pages11
ISSN0960-1295
DOIs
Publication statusPublished - 2013

Cite this